MathSciNet Relay Station
MathSciNet bibliographic data
MR1986795 65J10 (65M12)
Bakaev, Nikolai Yu.; Thomée, Vidar; Wahlbin, Lars B. Maximum-norm estimates for resolvents of elliptic finite element operators. Math. Comp. 72 (2003), no. 244, 1597–1610.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement